MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 110MM LENGTH - STER; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 110MM LENGTH - STER; APPLIANCE,FIXATION,NAIL
Model Number 04.168.510S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient¿s weight was not provided for reporting.Date of event is unknown.Device remained implanted.Explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation.Initial report is synthes sales representative.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an orthopaedic procedure on an unknown date, the antirotation screw for femoral neck system did not lock into the femoral neck bolt.In addition, the measuring for the femoral neck bolt measured long.The surgeon went back and re-tightened the antirotation screw.It is unknown if there was a surgical delay.Patient and surgical outcome is unknown.Concomitant device reported: fns bolt (part# unknown, lot# unknown, quantity# unknown).This report is for one (1) antirotation screw for femoral neck sys 110mm length - ster.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 110MM LENGTH - STER
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7801922
Report Number2939274-2018-53407
Device Sequence Number19170224
Product Code KTT
UDI-Device Identifier10886982274649
UDI-Public(01)10886982274649
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.510S
Device Catalogue Number04.168.510S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date08/24/2018
Patient Sequence Number1
Patient Age21 YR